# SDR REXA97244

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE WAS NOT MAKING TORQUE.  SWAPPED TQ SIGNAL CONDITIONER TO BRIDGE NR 1 AND CALIBRATED USING CURRENT DSC VALVES.  A/C OK FOR SERVICE.  (M)
